# SDR SWIA201232667

- Difficulty date: December 30, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,169 hours, 31,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 621 LBL 9 UNDER FLOORBOARD 281JLF HAS FRETTING CORROSION.  (C-CHECK)  INSTALLED NEW FLOOR SUPPORT AT LBL 9 FS 574-621 IAW REO.
